Volume 13, issue 3 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Milnor–Wood inequalities for products

Michelle Bucher and Tsachik Gelander

Algebraic & Geometric Topology 13 (2013) 1733–1742
Abstract

We prove Milnor–Wood inequalities for local products of manifolds. As a consequence, we establish the generalized Chern conjecture for products M × Σk of any manifold M and k copies of a surface Σ for k sufficiently large.

Keywords
Euler number, flat bundles
Mathematical Subject Classification 2010
Primary: 57R20
References
Publication
Received: 14 March 2012
Accepted: 31 December 2012
Published: 18 May 2013
Authors
Michelle Bucher
Section de Mathématiques
Universite de Geneve
2–4 rue du Lièvre, Case postale 64
1211 Genève
Switzerland
http://www.unige.ch/math/folks/bucher/
Tsachik Gelander
Einstein Institute of Mathematics
The Hebrew University of Jerusalem
Edmond J Safra Campus, Givat Ram
91904 Jerusalem
Israel